# SDR 97ZZZX1468

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4774M
- Make and model: Beech C90
- Aircraft serial: LJ771
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 650T661
- Condition: Defective
- Location: Nlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOODYEAR FLIGHT CUSTOM 6.50X10-6PR TUBELESS.  REMOVED TIRE FROM NOSE OF AIRCRAFT.  TIRE WAS BULGING IN TREAD AREA NEAR SIDEWALL.  AFTER TIRE REMOVAL FROM WHEEL, FOUND 'SOFT' AREA INSIDE TIRE AT BULGED AREA.
